List of citations in Numdam for : Symplectic topology of integrable hamiltonian systems, I : Arnold-Liouville with singularities

Compositio Mathematica, Volume 101 (1996) no. 2, p. 179-215

Miranda, Eva; Zung, Nguyen Tien

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 6, p. 819-839

Colin de Verdière, Yves; Vũ Ngọc, San

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 1, p. 1-55

Vũ Ngọc, San

Séminaire Équations aux dérivées partielles (Polytechnique) (2000-2001), Talk no. 12, 14 p.